Seguir
Lev Glebsky
Lev Glebsky
Dirección de correo verificada de cactus.iico.uaslp.mx
Título
Citado por
Citado por
Año
The crossing number of Cm × Cn is as conjectured for n ≥ m(m + 1)
LY Glebsky, G Salazar
Journal of Graph Theory 47 (1), 53-72, 2004
81*2004
On small stationary localized solutions for the generalized 1‐D Swift–Hohenberg equation
LY Glebsky, LM Lerman
Chaos: An Interdisciplinary Journal of Nonlinear Science 5 (2), 424-431, 1995
691995
Sofic groups and profinite topology on free groups
L Glebsky, LM Rivera
Journal of Algebra 320 (9), 3512-3518, 2008
442008
Stability of stationary states and spatial chaos in multidimensional lattice dynamical systems
VS Afraimovich
Stability of stationary states and spatial chaos in multidimensional lattice …, 1992
441992
On approximation of groups, group actions, and Hopf algebras
MA Alekseev, LY Glebskii, EI Gordon
Journal of Mathematical Sciences 107 (5), 4305-4332, 2001
402001
Stability, cohomology vanishing, and nonapproximable groups
M De Chiffre, L Glebsky, A Lubotzky, A Thom
Forum of Mathematics, Sigma 8, 2020
352020
Almost commuting matrices with respect to normalized Hilbert-Schmidt norm
L Glebsky
arXiv preprint arXiv:1002.3082, 2010
352010
Almost solutions of equations in permutations
L Glebsky, LM Rivera
Taiwanese Journal of Mathematics 13 (2A), 493-500, 2009
322009
Computing the complexity for Schelling segregation models
S Gerhold, L Glebsky, C Schneider, H Weiss, B Zimmermann
Communications in Nonlinear Science and Numerical Simulation 13 (10), 2236-2245, 2008
322008
Abundance of stable stationary localized solutions to the generalized 1D Swift-Hohenberg equation
LA Belyakov, LY Glebsky, LM Lerman
Computers & Mathematics with Applications 34 (2-4), 253-266, 1997
271997
Approximations of groups, characterizations of sofic groups, and equations over groups
L Glebsky
Journal of Algebra 477, 147-162, 2017
18*2017
Short cycles in repeated exponentiation modulo a prime
L Glebsky, IE Shparlinski
Designs, Codes and Cryptography 56 (1), 35-42, 2010
152010
A proof of Hilbert’s Nullstellensatz Based on Groebner bases (2012)
L Glebsky
arXiv preprint arXiv:1204.3128, 0
11
MEASURES OF -COMPLEXITY
V Afraimovich, L Glebsky
Taiwanese Journal of Mathematics 9 (3), 397-409, 2005
102005
Instability of small stationary localized solutions to a class of reversible 1+ 1 PDEs
LY Glebsky, LM Lerman
Nonlinearity 10 (2), 389, 1997
101997
On approximation of topological groups by finite quasigroups and finite semigroups
LY Glebsky, EI Gordon
Illinois Journal of Mathematics 49 (1), 1-16, 2005
92005
Limit states for one-dimensional Schelling segregation models
S Gerhold, L Glebsky, C Schneider, H Weiss, B Zimmermann
Communications in Nonlinear Science and Numerical Simulation 13 (10), 2236-2245, 2008
82008
On approximation of topological groups by finite algebraic systems
LY Glebsky, EI Gordon
arXiv preprint math/0201101, 2002
82002
Unrestricted wreath products and sofic groups
G Arzhantseva, F Berlai, M Finn-Sell, L Glebsky
International Journal of Algebra and Computation 29 (02), 343-355, 2019
72019
Cycles in Repeated Exponentiation Modulo pn.
L Glebsky
Integers 13, A66, 2013
72013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20